一类时滞Lotka-Volterra系统的概周期解
Almost periodic solutions for a class of Lotka-Volterra systems with time-varying delays
云南民族大学学报:自然科学版,2017,26(2):130-136

吴万勤 WWQ

摘要


利用重合度理论的Mawhins延拓定理,建立了一类时滞Lotka-Volterra系统存在概周期的充分条件,并且给出数值实例说明结果的可行性. This paper uses Mawhins continuation theorem of coincidence degree and obtains some sufficient conditions for the existence of almost periodic solutions for a class of Lotka-Volterra systems with time-varying delays. It also gives a simulation example to illustrate the effectiveness of the obtained results.

参考



全文: PDF      下载: 116      浏览: 074


counter for myspace
云南民族大学学报(自然科学版) 1991—2016 Copyright
地址:云南省昆明市一二.一大街134号 邮编:650031 全国邮发代号:64-47
电话:0871-65132114 传真:0871-65137493 Email:ynmzxyxb@163.com